Oliver Cooley
Kwan Group
4 Publications
2024 | Published | Journal Article | IST-REx-ID: 18583 |

M. Anastos, O. Cooley, M. Kang, and M. A. Kwan, “Partitioning problems via random processes,” Journal of the London Mathematical Society, vol. 110, no. 6. Wiley, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11740 |

O. Cooley, N. Del Giudice, M. Kang, and P. Sprüssel, “Phase transition in cohomology groups of non-uniform random simplicial complexes,” Electronic Journal of Combinatorics, vol. 29, no. 3. Electronic Journal of Combinatorics, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12151 |

O. Cooley, M. Kang, and O. Pikhurko, “On a question of Vera T. Sós about size forcing of graphons,” Acta Mathematica Hungarica, vol. 168. Springer Nature, pp. 1–26, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12286 |

O. Cooley, M. Kang, and J. Zalla, “Loose cores and cycles in random hypergraphs,” The Electronic Journal of Combinatorics, vol. 29, no. 4. The Electronic Journal of Combinatorics, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
Grants
4 Publications
2024 | Published | Journal Article | IST-REx-ID: 18583 |

M. Anastos, O. Cooley, M. Kang, and M. A. Kwan, “Partitioning problems via random processes,” Journal of the London Mathematical Society, vol. 110, no. 6. Wiley, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11740 |

O. Cooley, N. Del Giudice, M. Kang, and P. Sprüssel, “Phase transition in cohomology groups of non-uniform random simplicial complexes,” Electronic Journal of Combinatorics, vol. 29, no. 3. Electronic Journal of Combinatorics, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12151 |

O. Cooley, M. Kang, and O. Pikhurko, “On a question of Vera T. Sós about size forcing of graphons,” Acta Mathematica Hungarica, vol. 168. Springer Nature, pp. 1–26, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12286 |

O. Cooley, M. Kang, and J. Zalla, “Loose cores and cycles in random hypergraphs,” The Electronic Journal of Combinatorics, vol. 29, no. 4. The Electronic Journal of Combinatorics, 2022.
[Published Version]
View
| Files available
| DOI
| WoS